# SDR REXA2020101200696

- Difficulty date: October 8, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 28,376 hours, 20,050 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: CC690101965SB
- Condition: Obstructed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INCORPORATING SB670BA-57-020, FOUND THE REAR SPAR MOD PREVIOUSLY ACCOMPLISHED, THE FITTING INTERFERES WITH WIRING PLANK FASTENER INSTALLS.  
REPAIRED REINFORCING FITTINGS INSTALLED, PER SB 670BA-57-015 DUE TO INTERFERENCE WITH COLLAR INSTALLED PER SB 670BA-57-020 AT WS 49.50 LT SIDE AND RT SIDE, IAW MHIRJ REO 690-57-21-368, REV DATED 10/2/20.
